OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.28 (1996) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4435

Title: Single non-isolated point spaces
Authors: Malykhin, V. I.
Bella, A.
Keywords: tightness
fan-tightness
tight point
Fréchet-Urysohn type properties
filter
Čhech-Stone compactification
Issue Date: 1996
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: A. Bella, V. I. Malykhin, "Single non-isolated point spaces", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 28 (1996), pp. 101-113.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
28 (1996)
Abstract: Si caratterizzano le proprietà di uno spazio con un solo punto non isolato utilizzando il resto della compattificazione di Čech-Stone dello spazio discreto corrispondente. Accanto a vari nuovi risultati, vengono pure presentate nuove dimostrazioni di alcuni fatti noti.
We give characterization properties of spaces with a single ono-isolated point in terms of Čech-Stone compactification's remainders of the corresponding discrete spaces. Together with various new results, we also present new proofs of several known facts.
URI: http://hdl.handle.net/10077/4435
ISSN: 0049-4704
MS Classification: 54A25
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.28 (1996)

Files in This Item:

File Description SizeFormat
BellaMalykhinRendMat28.pdf224.25 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.